Workshops Archives

DIY Electronics for Artists

Arts électroniques

Instructor: Stéphanie Castonguay

Sundays from 1:00 PM to 5:00 PM, January 31th to February 28st, 2016
Deadline for registration : January 24, 2016
5 weeks (20 hours)

$ 170 (15% off for Studio XX members) (tax included)

Audiovisual Basics: How To Set Up A Video Projector, Speakers, And A MiC

Photo: Kandis Friesen

With Kandis Friesen

Free! (Suggested donation: 2$)

Registration: programmation@studioxx.org

Workshop I: Video Sources and Video Projectors
Wednesday, January 27, 2016 | 6:00PM to 8:00PM

Workshop II: Audio Sources and Microphones/Speakers
Wednesday, February 3, 2016 | 6:00PM to 8:00PM

 

Create your website with WordPress (advanced)

logo WordPress

Instructor: Antonia Hernandez and Corina McDonald

Mondays from 6:00 PM to 9:00 PM, January 25th to March 7th, 2016
Deadline for registration : January 18th
7 weeks (21 hours)

$ 240 (15% off for Studio XX members) (tax included)

Introduction to application development on mobile devices

Instructor: Julien Beauséjour

Saturdays from 1:00 PM to 5:00 PM, January 16 to February 13, 2016
Deadline for registration : January 9, 2016
5 weeks (20 hours + 1 hour at the end of the workshop)

$ 170 (15% off for Studio XX members) (tax included)

Interactive installation : training arduino and max/msp/jitter

Photo: Martine Frossard

Instructor: Patrice Coulombe

Saturdays from 1:00 to 5:00 PM, from November 7 - December 5, 2015
Deadline for registration : October 31, 2015
5 weeks (20 hours + 1 hour at the end)

$ 170 (15% off for Studio XX members) (tax included)

Create and edit images on green screen

Image : Frances Adair Mckenzie

Instructor: Frances Adair Mckenzie

Sundays from 1:00 PM to 5:00 PM, October 18th to November 1st, 2015
Deadline for registration : October 10th, 2015
3 weeks (12 hours)

$ 100 (15% off for Studio XX members) (tax included)

Digital Audio: Creation and Production

Photo: Martine Frossard

Instructor : Chantal Dumas 

Tuesdays from 5:30 PM to 9:30 PM, October 6st to 20st, 2015
Deadline for registration: September 29th
3 weeks (12 hours)

$ 100 (15% off for Studio XX members) (tax included)

Create your website with WordPress (beginner)

Logo WordPress

Instructor: Antonia Hernandez

Mondays from 6:00 PM to 9:00 PM, October 5 to November 16, 2015
Deadline for registration : September 28th
7 weeks (21 hours)

$ 240 (15% off for Studio XX members) (tax included)

Responsive Web Design With HTML5 and CSS3

Web adaptatif, image remixed from Tooroot commons.wikimedia.org

Instructor : Corina MacDonald
Saturday, March 21st, 2015, from 12 to 6 pm
1 day (6 hours)
$ 65 - price include taxes.

DIY Electronics for Artists

Electro Lab Winter 2015

Instructor: Stéphanie Castonguay
Sundays from 1:00 PM to 5:00 PM, February 15th to March 22nd, 2015
6 weeks (24 hours)
$ 285 + Studio membership $ 50 - prices include taxes

Introduction to application development on mobile devices

Unity 3D + mobiles

Instructor: Julien Beauséjour
Saturdays from 1:00 PM to 5:00 PM, February 14th to March 14th, 2014
5 weeks (20 hours + 1 hour at the end of the workshop)
$ 285 + Studio membership $ 50 - prices include taxes.


Create your portfolio with wordpress session 2

Wordpress session 2

Instructor : Christian Thibault
Mondays from 6 pm to 9 pm, February 2nd to March 16th, 2015
7 weeks (21 hours)
$ 285 + Studio membership $ 50 - prices include taxes.

50$ rebate on workshop registration

50$ rabais

Studio XX is giving away a FREE one year membership to the first 10 people that sign up to one of the 3 workshops offered this winter.

That's a 50$ savings, plus membership advantages!

Already a Studio XX member? We will extend you membership one more year !

Register quickly by email : ateliers@studioxx.org

Responsive Web Design With HTML5 and CSS3

Web adaptatif, image remixed from Tooroot commons.wikimedia.org

Instructor : Corina MacDonald
Saturday, January 24th, 2015 from 12 to 6 pm*
1 day (6 hours)
$ 65 + Studio membership $ 50 - prices include taxes.

REGISTRATION BEFORE JANUARY 22th

*A second workshop is planned for Saturday, March 21st, 2015, from 12 to 6 pm

Tournée des labs : Paper speaker-making workshop

tournée des labs

Experience an immersive tour of Montreal's digital arts labs! 

In the context of LabàLab, CQAM has organized a tour of Montreal area digital arts labs on Friday, December 12, 2014. During this foray into the world of digital arts, the passionate and the curious can participate in research and creation activities lasting about one hour in each of the three labs: Eastern Bloc, Studio XX and OBORO. The afternoon will conclude with a visit to Orison exhibit by Nadia Myre in the OBORO gallery.